# SDR AALA20030825

- Difficulty date: July 31, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, SEAT 13D EMERGENCY LIGHT SOCKET BROKEN.  REMOVED AND REPLACED SEAT 13D EMERGENCY LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
